I must be herxing, right?

Discussion in 'Fibromyalgia Main Forum' started by bakron, May 20, 2003.

  1. bakron

    bakron New Member

    I am starting on my fourth day of OLE 400 mg two times a day, and I felt so bad on Monday that I came home. I've had a headache, fatigue more than usual amount, more sinus drainage, sore throat, sore lymph nodes, just plain miserable with more than the usual aches and pains, etc. In addition, I've had pain in my back area where the kidneys are. Today, I forced myself to work all day and came home totally exhausted and more miserable than ever. How long will this last? Also, when should I stop?

    Your help with this is appreciated.
  2. Plantscaper

    Plantscaper New Member

    Those symptoms certainly indicate herxing is happening, but you may only need to take one 400mg/day (I started with only l50mg/day, until I could build up) for a week and gradually increase to two/day by the next week, three/day by third week (with six hours between each dose), or based on what you think is best for you...Or

    you could even just take one every other day, if you need to work..just do what is needed to stick with it (there are many positive results after you get over this initial period of feeling lousy) that is tolerable to you...

    It is really better not to detox too fast, as toxins are being released..You definitely need to drink a lot of water to flush it out of your body...especially if you are having to work at the same time...Please go slower and be easier with yourself...back pain could indicate that kidneys are being overloaded with toxins..

    The bad herxing only lasted about a week or so for me, but it will depend on how
    many bad guys you have to get rid of..I hear your pain and hope you will go slower..

    Take care of yourself,
    ~~Amelia~~
    [This Message was Edited on 05/20/2003]
    [This Message was Edited on 05/20/2003]
  3. bakron

    bakron New Member

    I appreciate you help with this. I'll back down a bit and take it slower . . and definitely will drink a lot of water. I've been trying to do that, but maybe not enough. Thanks again!

    Jeannette